Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
white bumps throat
avatar
An_244526 posted:
I'm really concerned, because a month ago i found a tiny lump in my armpit ( i already went to the doctor and he said it was not a lymph node, it has not grown in size) he prescribed diclofenac, for a week, twice a day, since i cant swallow pills i crushed the pill ( even tho he directions say you are not supposed to do it but i made my mom ask my doctor ans she said he said it was fine) the very next day i stopped taking the pills, i felt like a sore throat but only on my left side ( it did hurt when i swallowed but not when i ate) i chewed some onion because i heard it was good for sore throat, two days later the pain disappeared but i felt like i had something stuck on my throat, 2 days later this feeling increased so i took a mirror to see my throat and i saw this little white bump surrounded by redness,i google it and saw that yogurt may help, o eat some and it want away, today i started feeling like i had a hair now on the right side of my throat, when i went and checked my throat in the mirror i saw that i have a white bump (but now on the other side) and also have bump on the back of my tongue, i cannot see clearly if they are white too or normal colored,[br>do you think this have something to do with the NSAID I took? or could it be a really bad thing??since i have really bad anxiety i have been so stressed ever since founding that lump and now this!
Reply
 
avatar
Rod Moser, PA, PhD responded:
It is very difficult, if not impossible, for me to comment on a bump or white spot that I am unable to see first-hand. Your description is just too vague for me to offer you any helpful comments. The lump in your arm pit is not likely related to any lump on your mouth or tongue, but you would need to address with your medical provider -- someone who knows your medical history and can examine you -- two things that I cannot do over the Internet.
 
avatar
An_244526 replied to Rod Moser, PA, PhD's response:
Thank you so much for answering! i will be visiting my doctor very soon. I have been doing some research and im pretty sure i have a tonsil stone (it looks almost exactly to a whitehead pimple), and the previous white bump looked like a canker sore, I'm just wondering if this can be caused by medication or an irritation caused bye the medication?
Like i said, i already have a doctors appointment im just wondering if this could have caused it. Thank you!
 
avatar
Rod Moser, PA, PhD replied to An_244526's response:
Yes, a tonsillar stone (tonsillith) is a definite possibility. This can cause a "white spot" and tonsillar irritation. Canker sores (aphthous ulcers) are different, and totally unrelated.

There are no specific causes for either one of these conditons. Canker sores were once thought to be viral, but simple irritation, acidic foods, etc. can cause them. They are not herpetic. Tonsillar stones are really calcific food deposits that are trapped in the holes/crypts in your tonsils.

Canker sores are not caused by any medications, unless the particular medicine is causing mouth inflammation.


Helpful Tips

Earaches
I had pressure behind the eye and earache, even after using neti pot, suction machine and fluticasone. I found those worked great for ... More
Was this Helpful?
0 of 1 found this helpful

Expert Blog

Focus on Flu

Find answers to your questions about seasonal flu issues and answers to your concerns about the flu season and H1N1...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.